# SDR 9518339911

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Temp Control
- Part number: 60714621
- Condition: Malfunctioned
- Location: Lt Pack
- Part time: 15,672 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

YXE - DURING CLIMB, SMOKE ACCUMULATED IN THE CABIN, CREW FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES.  AIRCRAFT RETURNED TO YXE AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT AIR CONDITIONING PACK CONTROLLER AND COALESCER BAG, OPERATIONAL CHECK GOOD.
